Block transitive automorphism groups of 2-(v,k,1) block designs

Siemons, Johannes and Camina, Alan (1989) Block transitive automorphism groups of 2-(v,k,1) block designs. Journal of Combinatorial Theory, Series A, 51 (2). pp. 268-276.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 25 Jul 2018 08:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/20876
DOI: 10.1016/0097-3165(89)90052-6

Actions (login required)

View Item